# SDR FDEA202103260775

- Difficulty date: March 26, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 50,745 hours, 24,001 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453N1805185
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 153CF HAS MULTIPLE GOUGES/DENTS FABRICATED NEW 153CF PANEL AFT CARGO USING DWG 453N1805, 2024-T3 .050, P0# 991571.2, LOT #   33780087, PART ID AS -185, ALODINE AND PROTECTIVE COATING IAW B757 SRM 51-20-01 AND DWG   453N1805
